# SDR USAA2011122700032

- Difficulty date: December 26, 2011
- Submitted: December 27, 2011
- Operation: Air carrier
- Aircraft: N813AW
- Make and model: Airbus A319-132
- Aircraft serial: 1223
- Aircraft time: 41,291 hours, 16,656 cycles
- System (JASC): 4990 · APU Oil System
- Part: Sight Glass
- Condition: Loose
- Location: Apu
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT HAD A SMELLY SOCK ODOR ON TAKEOFF AND APPROACH.  MAINTENANCE FOUND THE APU OIL SIGHT GLASS LEAKING.  RETORQUED SIGHT GLASS WITH NO FURTHER LEAK NOTED.
